Alert archive / Montana / Flash Flood Warnings in 2011
Flash Flood Warning 29, NWS Glasgow, MT
NWS Glasgow, MT issued this flash flood warning at Aug 5, 2011, 9:07 AM MDT for Dawson County, Richland County, Wibaux County, Montana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2011, 9:07 AM MDT (15:07 UTC)
- Expired
- Aug 5, 2011, 12:00 PM MDT
- In force
- 3 hr
- Issued by
- NWS Glasgow, MT
- Area
- Storm-based polygon
- Flood severity
- None
Counties Dawson County, MT, Richland County, MT, Wibaux County, MT
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 10:00 AM MDT | HEAVY RAIN 1.7 | 9 Ne Bloomfield, MT | MEASURED 1.70 INCHES OF RAIN FROM 3 AM TO 10 AM. STOPPED RAINING AT APPROX 10 AM. |
| Aug 5, 10:36 AM MDT | HEAVY RAIN 1 | 9 Wsw Bloomfield, MT | MEASURED 1.00 INCH OF RAIN IN THE LAST COUPLE OF HOURS. NOT RAINING NOW. SOME SMALL PEA SIZED HAIL AT ABOUT 10 AM. |
| Aug 5, 10:50 AM MDT | HEAVY RAIN 0.6 | 3 Ese Crane, MT | ESTIMATED 0.60 INCHES OF RAIN. MEASURED 0.50 INCHES AT 945 AM. ESTIMATED ANOTHER TENTH OF AN INCH SINCE THEN. LIGHT RAIN FALLING NOW. ESTIMATED WIND SPEED OF 35 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 3.1 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 37 J/kg
- Mixed-layer CIN
- -368 J/kg
- Mixed-layer LCL
- 1487 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 204 m²/s²
- 0-3 km storm-relative helicity
- 240 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
522
WGUS55 KGGW 051507
FFWGGW
MTC021-083-109-051800-
/O.NEW.KGGW.FF.W.0029.110805T1507Z-110805T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GLASGOW MT
907 AM MDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DAWSON COUNTY IN NORTHEAST MONTANA...
NORTHERN WIBAUX COUNTY IN NORTHEAST MONTANA...
SOUTHERN RICHLAND COUNTY IN NORTHEAST MONTANA...
* UNTIL NOON MDT.
* AT 845 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE...
FAIRVIEW...SIDNEY...SAVAGE...RICHEY...LAMBERT AND BLOOMFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA DUE TO DEVELOPING AND TRAINING THUNDERSTORMS.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GLASGOW.
&&
LAT...LON 4742 10405 4727 10441 4727 10522 4760 10521
4786 10471 4788 10404
$$
GAH
WEATHER.GOV/GLASGOW2 follow-up statements
160
WGUS75 KGGW 051653
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1053 AM MDT FRI AUG 5 2011
MTC021-083-109-051800-
/O.CON.KGGW.FF.W.0029.000000T0000Z-110805T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-RICHLAND-WIBAUX-
1053 AM MDT FRI AUG 5 2011
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON MDT FOR
NORTHERN WIBAUX...SOUTHERN RICHLAND AND NORTHERN DAWSON COUNTIES...
AT 1030 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE...
FAIRVIEW...SIDNEY...RICHEY AND LAMBERT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
GLASGOW.
&&
LAT...LON 4742 10405 4727 10441 4727 10522 4760 10521
4786 10471 4788 10404
$$
GAH
WEATHER.GOV/GLASGOW021
WGUS75 KGGW 051751
FFSGGW
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
1151 AM MDT FRI AUG 5 2011
MTC021-083-109-051801-
/O.EXP.KGGW.FF.W.0029.000000T0000Z-110805T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DAWSON-RICHLAND-WIBAUX-
1151 AM MDT FRI AUG 5 2011
...THE FLASH FLOOD WARNING WILL EXPIRE AT NOON MDT FOR NORTHERN
WIBAUX...SOUTHERN RICHLAND AND NORTHERN DAWSON COUNTIES...
LAT...LON 4742 10405 4727 10441 4727 10522 4760 10521
4786 10471 4788 10404
$$
GAH
WEATHER.GOV/GLASGOWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 3:56 AM MDT, 5 hours 11 minutes earlier.
Area forecast discussion, Aug 5, 3:56 AM MDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 356 AM MDT FRI AUG 5 2011 .SHORT TERM...FOR NORTHEAST MONTANA...TODAY THROUGH SUNDAY... WATER VAPOR IMAGERY AND 500 MB HEIGHT FIELD SHOWING A FAIRLY ACTIVE AND PROGRESSIVE PATTERN ACROSS THE CONUS. SUMMER SEASON UPPER HIGH CONTINUES TO HOLD SWAY OVER THE SOUTHERN TIER U.S. STATES AS NEAR ZONAL FLOW PERSISTS OVER THE NORTH CENTRAL AND NORTHEASTERN STATES. VIGOROUS UPPER LEVEL TROUGH IS EVIDENT OVER THE NORTHERN ROCKIES AND IN FACT IS ALREADY AFFECTING NORTHEAST MONTANA AS SCATTERED THUNDERSTORMS HAVE ALREADY DEVELOPED AHEAD OF THE MAIN FORCING EARLY THIS MORNING OVER OUR SOUTHEASTERN FAR NORTH CENTRAL ZONES. MAIN FORECAST CHALLENGE WILL OBVIOUSLY BE THE DEVELOPMENT OF STRONG TO SEVERE THUNDERSTORMS EXPECTED TODAY ACROSS MOST OF THE AREA. EVEN WITH A HEAVY CLOUD COVER AND NO DAYTIME HEATING...STORMS HAVE BEEN ABLE TO TAP INTO THE INCREASING CONVECTIVE POTENTIAL ENERGY TO POP OF SOME THUNDERSTORM DURING THE VERY EARLY MORNING HOURS TODAY. EXPECT THE SOMEWHAT SCATTERED NATURE OF THESE STORMS TO EVENTUALLY BECOME BETTER ORGANIZED AS THE DAY UNFOLDS. ANALYSIS OF THE PRECIPITABLE WATER CLIMATOLOGY AND TODAYS EXPECTED PRECIPITABLE WATER VALUES FROM FORECAST SOUNDINGS INDICATE THAT THE THREAT FOR FLASH FLOODING WILL BE MORE LIKELY TODAY ALONG AND EAST OF THE GLASGOW AREA. THEREFORE HAVE TRIMMED OFF THE WESTERN ZONES OF THE PREVIOUSLY ISSUES FLASH FLOOD WATCH TO REPRESENT THE AREA UNDER THE GREATEST THREAT FOR WIDESPREAD FLASH FLOODING TODAY. SEVERAL SEVERE WEATHER PARAMETERS ARE ON THE INCREASE ALREADY THIS MORNING AND THE DEVELOPING STORMS SEEM TO BE TAKING FULL ADVANTAGE OF THE SITUATION. STRONGEST FORCING FOR ASCENT WILL TRAVERSE THE CWA FROM THE SOUTHWEST TOWARD THE EAST BETWEEN 12Z TODAY AND 06Z LATE TONIGHT WITH STRONG SUBSIDENCE RIGHT BEHIND IT. SHORT TERM MODEL SOLUTIONS ARE COMING INTO SLIGHTLY BETTER FOCUS BUT STILL SHOWING SOME MAJOR DISCONTINUITY...ESPECIALLY REGARDING QPF. THE GFS CONTINUES TO DEPICT ALMOST 3 TIMES THE AMOUNT OF RAINFALL THAN THE NAM. WOULD EXPECT THE ENTIRE EASTERN HALF OF OUR CWA TO BE UNDER SOME KIND OF A THREAT FOR HEAVY RAIN TODAY THROUGH TONIGHT. EVEN SIGNIFICANT TORNADO PARAMETERS INDICATE THE POSSIBILITY FOR A FEW ISOLATED TORNADOES FOR OUR EAST CENTRAL ZONES BETWEEN 20Z AND 03Z. SATURDAY THROUGH SUNDAY...I DECREASED FORECAST POPS QUITE A BIT AS SHORT TERM MODEL SOLUTIONS SHOWED GOOD AGREEMENT WITH SUBSIDENCE AND UPPER LEVEL RIDGING RETURN TO NORTHEAST MONTANA. TEMPERATURES SHOULD REMAIN AT NEAR NORMAL LEVELS. BMICKELSON .LONG TERM...SUNDAY NIGHT THROUGH FRIDAY... THE EXTENDED FORECAST BEGINS WITH AN UPPER LOW OVER CENTRAL SASKATCHEWAN WITH A SURFACE LOW OVER MANITOBA EXTENDING A FRONT THROUGH WESTERN NORTH DAKOTA. THIS WILL BRING SOME COOLER CANADIAN AIR DOWN INTO MONTANA. THE REMAINDER OF THE EXTENDED PERIOD WILL HAVE NORTHWEST FLOW OVER THE REGION. MOST OF THE ACTIVITY WILL BE ACROSS THE PRAIRIE PROVINCES WITH ONLY VERY SLIGHT CHANCES DAILY OF THUNDERSTORMS ACROSS NORTHEAST MONTANA. THE GFS AND EC ARE IN GOOD AGREEMENT THROUGH THE PERIOD. CONFIDENCE IS FAIRLY GOOD FOR THE FORECAST. VERY FEW LOCATIONS WILL RECEIVE PRECIPITATION WITH ISOLATED CONVECTION... HOWEVER THE PROBABILITY OF CONVECTION POPPING UP ACROSS THE REGION DAILY IS FAIRLY HIGH. PROTON && .AVIATION... VFR IS EXPECTED THROUGH MIDDAY... THEN AFTERNOON AND EVENING CONVECTION WILL BRING FLIGHT CATEGORIES DOWN TO MVFR/IFR WITH STORMS THAT PRODUCE HEAVY RAIN FALL. LOOK FOR STRONG ERRATIC WINDS WITHIN THE VICINITY OF ANY CONVECTIVE SHOWER OR THUNDERSTORM. THE CONVECTION WILL END WEST TO EAST LATE IN THE EVENING AND INTO THE OVERNIGHT HOURS WHICH WILL BRING BACK VFR CONDITIONS AREA WIDE. PROTON && .GLASGOW WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM NOON MDT TODAY THROUGH LATE TONIGHT FOR CENTRAL AND SOUTHERN VALLEY...DANIELS...SHERIDAN...WESTERN ROOSEVELT...MCCONE...RICHLAND...DAWSON...PRAIRIE...WIBAUX... NORTHERN VALLEY...EASTERN ROOSEVELT. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Aug 5, 6:13 AM MDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE GLASGOW MT 613 AM MDT FRI AUG 5 2011 MTZ018>020-024>027-061-062-052200- DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-DAWSON-PRAIRIE-WIBAUX- NORTHERN VALLEY-EASTERN ROOSEVELT- 613 AM MDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL DISTURBANCE WILL COMBINE WITH FAVORABLE SURFACE CONDITIONS TO PRODUCE STRONG TO SEVERE THUNDERSTORMS TODAY THROUGH TONIGHT WITH DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING BEING THE MAIN THREATS. A FLASH FLOOD WATCH IS IN EFFECT TODAY THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ016-021-022-059-060-052200- CENTRAL AND SOUTHEAST PHILLIPS-PETROLEUM-GARFIELD- NORTHERN PHILLIPS-SOUTHWEST PHILLIPS- 613 AM MDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL SPREAD OVER THE AREA TODAY. EVEN THOUGH THE GREATER THREAT FOR SEVERE WEATHER WILL BE TOWARD THE EAST...STRONG TO BORDERLINE SEVERE THUNDERSTORMS WILL STILL BE POSSIBLE WITH DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING BEING THE MAIN THREATS. EAST WINDS THIS MORNING WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS ALONG FORT PECK LAKE. A LAKE WIND ADVISORY HAS BEEN POSTED THROUGH 9 PM FOR THE WATERS OF FORT PECK LAKE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ017-023-052200- CENTRAL AND SOUTHERN VALLEY-MCCONE- 613 AM MDT FRI AUG 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...TODAY AND TONIGHT A STRONG UPPER LEVEL DISTURBANCE WILL COMBINE WITH FAVORABLE SURFACE CONDITIONS TO PRODUCE STRONG TO SEVERE THUNDERSTORMS TODAY THROUGH TONIGHT WITH DAMAGING WINDS...LARGE HAIL...HEAVY RAIN AND FREQUENT CLOUD TO GROUND LIGHTNING BEING THE MAIN THREATS. A FLASH FLOOD WATCH IS IN EFFECT TODAY THROUGH TONIGHT. EAST WINDS THIS MORNING WILL INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS ALONG FORT PECK LAKE. A LAKE WIND ADVISORY HAS BEEN POSTED THROUGH 9 PM FOR THE WATERS OF FORT PECK LAKE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Aug 5, 3:18 AM MDT, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
318 AM MDT FRI AUG 5 2011
MTZ018-061-051015-
DANIELS-VALLEY-
318 AM MDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN VALLEY COUNTY IN NORTHEAST MONTANA...
NORTHWESTERN DANIELS COUNTY IN NORTHEAST MONTANA...
UNTIL 415 AM MDT/515 AM CDT/.
AT 415 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES WEST OF PORT OF OPHEIM...MOVING EAST AT
35 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
PORT OF OPHEIM AND OPHEIM...
RICHLAND...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4900 10554 4875 10563 4886 10668 4901 10665
4901 10558
TIME...MOT...LOC 0918Z 282DEG 30KT 4901 10652
PROTON
WEATHER.GOV/GLASGOWSpecial weather statement, Aug 5, 3:20 AM MDT, 5 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
320 AM MDT FRI AUG 5 2011
MTZ023-051015-
MCCONE-
320 AM MDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL MCCONE COUNTY IN NORTHEAST MONTANA...
UNTIL 415 AM MDT.
AT 315 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF BROCKWAY...MOVING NORTHEAST AT
20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
CIRCLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4740 10592 4775 10578 4757 10536 4755 10536
4732 10571
TIME...MOT...LOC 0920Z 208DEG 16KT 4740 10578
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Aug 5, 3:26 AM MDT, 5 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
326 AM MDT FRI AUG 5 2011
MTZ027-051000-
WIBAUX-
326 AM MDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN WIBAUX COUNTY IN NORTHEAST MONTANA...
UNTIL 400 AM MDT.
AT 324 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES EAST OF INTAKE...MOVING EAST AT 25 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
RURAL AREAS OF NORTHERN WIBAUX COUNTY...
RURAL AREAS OF NORTHEASTERN WIBAUX COUNTY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4720 10433 4724 10434 4727 10439 4734 10439
4736 10424 4736 10413 4737 10412 4738 10403
4715 10404
TIME...MOT...LOC 0925Z 270DEG 20KT 4727 10431
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Aug 5, 3:47 AM MDT, 5 hours 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GLASGOW MT 347 AM MDT FRI AUG 5 2011 MTZ025-051045- DAWSON- 347 AM MDT FRI AUG 5 2011 THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTHERN DAWSON COUNTY IN NORTHEAST MONTANA... UNTIL 445 AM MDT. AT 345 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BLOOMFIELD...MOVING NORTHEAST AT 15 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IN THE ADVISORY INCLUDE... BLOOMFIELD... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 4762 10480 4743 10458 4735 10499 4745 10509 TIME...MOT...LOC 0947Z 239DEG 13KT 4743 10499 MICKELSON WEATHER.GOV/GLASGOW
Special weather statement, Aug 5, 4:21 AM MDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
421 AM MDT FRI AUG 5 2011
MTZ023>025-051115-
DAWSON-MCCONE-RICHLAND-
421 AM MDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
RICHLAND COUNTY IN NORTHEAST MONTANA...
EASTERN MCCONE COUNTY IN NORTHEAST MONTANA...
NORTHERN DAWSON COUNTY IN NORTHEAST MONTANA...
UNTIL 515 AM MDT.
AT 418 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 12 MILES WEST OF
RICHEY TO 13 MILES EAST OF SAVAGE...AND MOVING NORTHEAST AT 20 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
LOCATIONS IN THE ADVISORY INCLUDE...
RICHEY...
LAMBERT...
SIDNEY...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4740 10413 4735 10413 4759 10549 4801 10522
4780 10403 4740 10404
TIME...MOT...LOC 1021Z 204DEG 15KT 4763 10532 4740 10406
MICKELSON
WEATHER.GOV/GLASGOWSpecial weather statement, Aug 5, 5:30 AM MDT, 3 hours 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GLASGOW MT
530 AM MDT FRI AUG 5 2011
MTZ018-061-051230-
DANIELS-VALLEY-
530 AM MDT FRI AUG 5 2011
THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN VALLEY COUNTY IN NORTHEAST MONTANA...
WESTERN DANIELS COUNTY IN NORTHEAST MONTANA...
UNTIL 630 AM MDT.
AT 528 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTH OF RICHLAND...MOVING SOUTHEAST AT
20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN THE ADVISORY INCLUDE...
RICHLAND...
PEERLESS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 4887 10545 4863 10566 4892 10626 4901 10618
4901 10590
TIME...MOT...LOC 1131Z 300DEG 16KT 4895 10607
PROTON
WEATHER.GOV/GLASGOWThe office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 4, 7:36 PM MDT | Flash Flood Watch | GGW | Daniels, Dawson, Garfield, McCone, Phillips, Prairie and 5 more | 24 hr |
| Aug 5, 3:18 AM MDT | Special Weather Statement | GGW | Daniels | 57 min |
| Aug 5, 3:20 AM MDT | Special Weather Statement | GGW | McCone | 55 min |
| Aug 5, 3:26 AM MDT | Special Weather Statement | GGW | Wibaux | 34 min |
| Aug 5, 3:47 AM MDT | Special Weather Statement | GGW | Dawson | 58 min |
| Aug 5, 4:11 AM MDT | Severe Thunderstorm Warning | GGW | Daniels, Valley | 64 min |
| Aug 5, 4:21 AM MDT | Special Weather Statement | GGW | Richland | 54 min |
| Aug 5, 5:30 AM MDT | Special Weather Statement | GGW | Daniels | 60 min |
| Aug 5, 6:09 AM MDT | Lake Wind Advisory | GGW | Garfield, McCone, Petroleum, Phillips, Valley | 8 hr |
| Aug 5, 12:22 PM MDT | Special Weather Statement | GGW | Dawson | 53 min |
| Aug 5, 2:22 PM MDT | Special Weather Statement | GGW | Richland | 23 min |
| Aug 5, 3:05 PM MDT | Special Weather Statement | GGW | Prairie | 25 min |
| Aug 5, 3:29 PM MDT | Severe Thunderstorm Warning | GGW | Prairie | 31 min |
Nearby
Flash Flood Warnings in Montana, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.